Bernoulli percolation above threshold: an invasion percolation analysis. Chayes, J. T., Chayes, L., & Newman, C. M. Ann. Probab., 15(4):1272–1287, 1987.
Bernoulli percolation above threshold: an invasion percolation analysis [link]Paper  bibtex   
@article{MR905331,
	Author = {Chayes, J. T. and Chayes, L. and Newman, C. M.},
	Coden = {APBYAE},
	Date-Added = {2015-06-19 14:19:37 +0000},
	Date-Modified = {2015-06-19 14:19:37 +0000},
	Fjournal = {The Annals of Probability},
	Issn = {0091-1798},
	Journal = {Ann. Probab.},
	Mrclass = {60K35 (82A43)},
	Mrnumber = {905331 (88i:60161)},
	Mrreviewer = {H. Kesten},
	Number = {4},
	Pages = {1272--1287},
	Title = {Bernoulli percolation above threshold: an invasion percolation analysis},
	Url = {http://links.jstor.org/sici?sici=0091-1798(198710)15:4<1272:BPATAI>2.0.CO;2-2&origin=MSN},
	Volume = {15},
	Year = {1987},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://links.jstor.org/sici?sici=0091-1798(198710)15:4%3C1272:BPATAI%3E2.0.CO;2-2&origin=MSN}}
Downloads: 0